# SDR MASA200601231

- Difficulty date: May 1, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 2,907 hours, 2,150 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Limits
- Location: Airplane
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 5001 ILM - ALL INSPECTION STICKERS OUT OF DATE.  MX INSPECTED AND INSTALLED NEW STICKERS.
